# SDR ASAA201904028855

- Difficulty date: April 1, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 34,846 hours, 10,440 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING #2 ENGINE FAN BLADE LUBE. #1,3,6,9,10,12,13,14,15,17,19,20,21,22, AND 24 SPACERS ARE DISBONDED. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE FAN BLADE #1,3,6,9,10,12,13,14,15,17,19,20,21,22 AND 24 SPACERS PER T/C 78472010.
